MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HEALICOIL PK 4.5MM W/ ULTRA TAPE BLUE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. HEALICOIL PK 4.5MM W/ ULTRA TAPE BLUE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72203981
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ultratape was pierced through itself when the healicoil was deployed and disengaged from inserter.This happened in back to back anchors in the same case.This patient had to have one extra bone hole made because of the failed anchor.
 
Additional Manufacturer Narrative
Due no product return, the complaint could not be confirmed.Definitive conclusions cannot be made without a device to evaluate.Accurate investigation and evaluation are not possible.The product met specifications upon release to distribution.If relevant information becomes available to assist with evaluation, the complaint will certainly be revisited.

Brand Name
HEALICOIL PK 4.5MM W/ ULTRA TAPE BLUE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6906845
Report Number1219602-2017-01227
Device Sequence Number16307332
Product Code MBI
UDI-Device Identifier00885554032123
UDI-Public(01)00885554032123(17)220519(10)50665343
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K113294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203981
Device Catalogue Number72203981
Device Lot Number50665343
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date10/02/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1